MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SILI UMST TR
Catalog Number URO170816S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that on (b)(6) 2023, a "leaking foley catheter".It was reported that due to this, a new catheter was inserted.No injury was reported related to the incident.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Leaking foley catheter.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17895235
Report Number1417592-2023-00406
Device Sequence Number7119604
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue NumberURO170816S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown